# SDR KC8AN76CK

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N76CK
- Make and model: Lear 25
- Aircraft serial: 020
- Aircraft time: 16,336 hours, 15,424 cycles
- Engine: Ge CJ6106
- Engine time: 10,158 hours, 8,343 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE FLAMED OUT AT 40,000FT, DURING CRUISE IN TURBULENT AIR. PILOT DESCENDED TO A LOWER ALTITUDE AND PERFORMED A SUCCESSFUL RELIGHT OF THE ENGINE.  NO ABNORMAL ENGINE PERFORMANCE ISSUES NOTED. ACFT CONTINUED TO THE INTENDED DESTINATION. THE ACFT LANDED, WHERE THE PILOT PERFORMED THE VISUAL INSPECTIONS OF THE ENGINE INLET AND TAIL PIPE IAW THE FLIGHT MANUAL AND OPERATIONS MANUAL, CHAPTER 7, MECHANICAL IRREGULARITIES, REPORTING AND RECORDING.
